# SDR DALA2019072904458

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 53,169 hours, 36,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT CUSP WEB BTW STA Y=218 AND X=44 (IN REF TO 5300-2020). (CPAX). NRC 369: CRACK ON LT CUSP WEB BTW STA Y=218 AND X=44 DAMAGED AREA ON LT CUSP WEB BTW STA Y=218 AND X=44 WAS TRIMED OUT PER SRM 53-00-55-2R FIGURE 212. REPAIR PARTS WERE FABRICATED AND INSTALLED PER SRM 53-00-55-2R FIGURE 212 AND 51-41-05-0G. (LP #1194678)
